# SDR AALA20140409002

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 73,197 hours, 38,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWEST TAIL CONE SLIDE EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK AT STATION 1322 RT, OPERATIONS CHECKED NORMAL.
